Couldn't find what you looking for?

TRY OUR SEARCH!

hi, ive been on gear for 2.5years and on subutex for 9months, however i was using occaisionally instead of taking subutex. i last used gear 4weeks 4days ago and was on 3.6mg of subutex. until mon jus gone, sundays was the last time i had anything so im on my 4th daay and i feel a tad better to the last 3days but still not right, i am goin to my doc this afternoon as i have been on ibuprofen and have reached the limit and am still aching and struggling to sleep. A key worker did some digging and apparantly the symptoms of this withdrawl will last around 7-10days... is this true? apparantly it varies from person to person but the hardest part is the cravings, staying clean and changing lifestyle. is there anything u can advise me taking? my mum suggested codeine based painkeillers but i reluctently refused so as not to draw this out. as much as i wanted some diazepam or some cannabis but she wouldnt agree to that as others have suggested on this sight (I wanted them b4 reading others comments lol, that made me laugh) i am trying to keep my spirits up and i know its not as hard as withdrawl from heroin however the first 3days were still very severe! i just want to sleep comfprtably (If i can get to sleep, some nights i was up until 5am!) and not have these achy pains n irritable legs n rocking n shakes. its still torture, its like surely i went thru the worst gettin on the subutex i didnt know it was goin to be this hard! easier than meth or gear but still pretty uncomfortable. I started on 12mg n gradually reduced to 3.6mg and wen my dad was taken ill i couldnt get up for my appoinments and cadas stopped my script so this is the last thing i need but heho thats life. if i could have reduced right down to .4mg i wouldav but no choice unfortunatley. bloody powerful poncy cadas so much for helping hey? i really hope this doesnt send me to relapse as its the last thing my family or i need. if u could suggest something i would very much apreciate it as it is now affecting college, my mum and family, and a further development course which i am tryin to attend to change my thinking n behavior! God soz for the essay but writting has slightly helped.
Awaiting your reply,
Many thanks,
Georgie x

Loading...

You have probally come off to high, tapper down to a mil every other day and ur over the most of it after 4 days defo!!!!! Sleep will get better but try and get valium and cannibus not grass!!! This will help loads!!!!
Reply

Loading...